Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Forsaken

Why do I still get some pimples on accutane.

I don't know, but i've got a guess. When your oil production is heavy your pores get larger. When the accutane kicks in and starts decreasing the oil and your skin has not yet adapted, there is an increased chance that bacteria can get down inside the skin. Therefore it might be beneficial to be very gentle with the cleansing during this period.

Share this post


Link to post
Share on other sites

how much are you tacking per day ? try to add nizoral shampoo to your regimen , wash your face with it.

Anyway a "get some pimples once and awhile. " is not bad at all bb_eusa_think.gif

Share this post


Link to post
Share on other sites

I think all acne-prone skin will get pimples once in a while no matter the regimen.. But it's only been 2 months, Accutane takes a little longer to see full effects

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×